# SDR ASOA20131031124R

- Difficulty date: October 31, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 36,403 hours, 27,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE NR 2 EMERGENCY LIGHT BATTERY PACK WAS FOUND NOT TO BE RECEIVING ACFT VOLTAGE.  MX R & R THE NR 2 EMERGENCY LIGHT BATTERY CHARGING TRAY WITH OPS CHECK PERFORMED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
